# SDR CA060604001

- Difficulty date: May 22, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss Bar
- Part number: S69381
- Condition: Damaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) C/B 1D6 (DC 1 FEED) POPPED ON SHORT FINAL CAUSING VARIOUS SYSTEMS TO GO INOP.  THEY DID A GO AROUND RESETTING THE C/B, IT POPPED AGAIN ON SHORT FINAL. MAINT FOUND THE BUS BAR BETWEEN CBP-D1 AND CBP-1-D7 (IPC 24-08-01, ITEM 275)WAS NOT SECURED DAMAGING THE CIRCUIT BREAKER. MAINT REPLACED THE DAMAGED CIRCUIT BREAKER AND TIGHTENED THE BUS BAR.  OPS GOOD. (TC NR 20060604001)
